# SDR DXTA2025041803124

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N267QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6213
- Aircraft time: 137 hours, 72 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTION CHECK OF MAIN CABIN DOOR, ITS BEEN DISCOVERED THAT THE DOOR HANDLE WILL NOT FULLY PUSH IN. CORRECTIVE ACTION: RE-TIGHTENED PUSHROD JAM NUTS IAW CL650 AMM 52-10-02 OPS CHECK GOOD.
